# SDR SWAA2025121250361

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 30,238 hours, 15,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY LIGHT FAILS PUSH TO TEST.   R & R EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
